# SDR ASAA2017061421083

- Difficulty date: June 14, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,355 hours, 9,838 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ47085
- Condition: Failed
- Location: Nr 1 Eng Fuel
- Part time: 9,483 hours, 3,503 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN LEFT FILTER BYPASS LIGHT ILLUMINATED (FUEL).  ACFT GROUNDED.  FOUND MILD CONTAMINATION INSIDE CONNECTOR DP0803 IAW SSM 73-31-11.  CLEANED THE CONNECTOR & ACCOMPLISHED CONNECTOR SOCKET RETENTION TEST.  NO DEFECTS NOTED IAW MM 70-70-01-200-801-F00. CDS REPORTS FUEL FILTER DISAGREE IN LEGS 1, 2, 3 AND 9. NO FAULTS IN LAST LEG OR CURRENT. COMPLIED WITH FIM TASK 73-05 TASK 801. EEC BITE CHECKED GOOD.  REMOVED AND REPLACED THE FUEL FILTER, AND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-11-02/401 AND 73-34-01-401.  OPS CHECKED GOOD. NO LEAKS NOTED, NO HISTORY IN LAST 60 DAYS. NO CONTAMINATION NOTED.
